English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A reciprocity map and the two-variable p-adic L-function

MPS-Authors
/persons/resource/persons236192

Sharifi,  Romyar
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

sharifi_a reciprocity_oa_2011.pdf
(Any fulltext), 477KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Sharifi, R. (2011). A reciprocity map and the two-variable p-adic L-function. Annals of Mathematics, 173(1), 251-300. doi:10.4007/annals/2011.173.1.7.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2164-6
Abstract
There is no abstract available